ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

June 2017 , Volume 7 , Issue 2

Select all articles

Export/Reference:

The cost of controlling weakly degenerate parabolic equations by boundary controls
Piermarco Cannarsa, Patrick Martinez and Judith Vancostenoble
2017, 7(2): 171-211 doi: 10.3934/mcrf.2017006 +[Abstract](1264) +[HTML](2) +[PDF](688.5KB)
Regularity results for a time-optimal control problem in the space of probability measures
Giulia Cavagnari
2017, 7(2): 213-233 doi: 10.3934/mcrf.2017007 +[Abstract](1064) +[HTML](1) +[PDF](580.6KB)
Optimal control of a multi-level dynamic model for biofuel production
Roberta Ghezzi and Benedetto Piccoli
2017, 7(2): 235-257 doi: 10.3934/mcrf.2017008 +[Abstract](1124) +[HTML](1) +[PDF](484.6KB)
Minimal time synthesis for a kinematic drone model
Marc-Auréle Lagache, Ulysse Serres and Vincent Andrieu
2017, 7(2): 259-288 doi: 10.3934/mcrf.2017009 +[Abstract](1177) +[HTML](1) +[PDF](976.3KB)
Nash equilibrium points of recursive nonzero-sum stochastic differential games with unbounded coefficients and related multiple\\ dimensional BSDEs
Rui Mu and Zhen Wu
2017, 7(2): 289-304 doi: 10.3934/mcrf.2017010 +[Abstract](1128) +[HTML](1) +[PDF](485.5KB)
Exact controllability of linear stochastic differential equations and related problems
Yanqing Wang, Donghui Yang, Jiongmin Yong and Zhiyong Yu
2017, 7(2): 305-345 doi: 10.3934/mcrf.2017011 +[Abstract](1066) +[HTML](10) +[PDF](657.5KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]